# SDR ZZDA2010470

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERIOR EMERGENCY LIGHTS FLICKERING AT GATE.  CYCLED EMERGENCY LIGHT SWITCH IN COCKPIT AND F/A STATION.
